# SDR C77A20141128001

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 19,938 hours, 11,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT FLIGHT ATTENDANT FLASHLIGHT INDICATOR LIGHT DOES NOT FLASH.  DEFERRED IAW MEL, CLEARED DEFERRAL, REPLACED R2 FLASHLIGHT IAW AMM.
